We prove that a conjecture of Chai on the additivity of the base change conductor for semiabelian varieties over a discretely valued field is equivalent to a Fubini property for the dimensions of certain motivic integrals. We prove this Fubini property when the valued field has characteristic zero.
Raf Cluckers. François Loeser. Johannes Nicaise. "Chai's conjecture and Fubini properties of dimensional motivic integration." Algebra Number Theory 7 (4) 893 - 915, 2013. https://doi.org/10.2140/ant.2013.7.893